Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,
I'm a 42 year old female who just had a spinal fusion. The surgery was a great success! However, before the surgery I was on Precocet for 3 months. The doctor was handing them out like candy. I'm physically dependent on them right now. I was taking up to 35 mg of oxycodone/tylenol 2-3 x daily. I now have just started to wean to only 10 mg 3 x a day starting yesterday.

Yesterday I was so sick, couldn't sleep, anxious, crying, etc. All the typical side effects of weaning. After a week of 10 mg 3 x a day I will go to 5 mg 3 x a day and then finally off.

MY QUESTION: HOW LONG WILL THESE WITHDRAWAL SYMPTOMS TAKE TO GO AWAY AND WHAT CAN I DO TO HELP MINIMIZE THE HELL OF WITHDRAWAL? ARE THERE ANY FOODS OR OTHER MEDS THAT WOULD BE HELPFUL?

Thanks for any help!!

Loading...

I am 45, had spinal fusion and was on percocet for 3 months as well. I am on day 5 of stopping cold turkey and still have no energy and not sleeping well. Worst part is the muscle pain in shoulders and generally not wanting to do anything but lay on the couch. Im reading other posts and it sounds like I have about another week to go. Ugh. Good luck.
Reply

Loading...